# SDR ASAA2022122741302

- Difficulty date: December 27, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,703 hours, 10,154 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074847
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C N8436002 FOUND R/H HIGH STAGE REGULATOR BAD. GROUNDED - YES. REMOVED AND REPLACED HIGH STAGE REGULATOR REF B737-900 AMM 36-11-07-400-801 STEP E. (1)
